標題: A Unified Analytic Framework Based on Minimum Scan Statistics for Wireless Ad Hoc and Sensor Networks
作者: Yi, Chih-Wei
資訊工程學系
Department of Computer Science
關鍵字: Wireless ad hoc networks;wireless sensor networks;minimum scan statistics;random deployment;Poisson point processes;uniform point processes;coverage;connectivity;grid routing;greedy forward routing;Gabriel graphs;relative neighborhood graphs
公開日期: 1-九月-2009
摘要: Due to limitations on transmission power of wireless devices, areas with sparse nodes are decisive to some extreme properties of network topology. In this paper, we assume wireless ad hoc and sensor networks are represented by uniform point processes or Poisson point processes. Asymptotic analyses based on minimum scan statistics are given for some crucial network properties, including coverage of wireless sensor networks, connectivity of wireless ad hoc networks, the largest edge length of geometric structures, and local-minimum-free geographic routing protocols. We derive explicit formulas of minimum scan statistics. By taking the transmission radius as a major parameter, our results are applied to various network problems. This work offers a unified approach to solve various problems and reveals the evolution of network topology. In addition, boundary effects are thoroughly handled.
URI: http://dx.doi.org/10.1109/TPDS.2008.220
http://hdl.handle.net/11536/6738
ISSN: 1045-9219
DOI: 10.1109/TPDS.2008.220
期刊: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS
Volume: 20
Issue: 9
起始頁: 1233
結束頁: 1245
顯示於類別:期刊論文


文件中的檔案:

  1. 000268086400001.pdf